# SDR ASOA2015042912699

- Difficulty date: April 10, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 15,358 hours, 9,984 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 319, FWD SIDE CORRODED 26L-26R.  REMOVED CORROSION ON FRAME IAW SRM 51-21-06-001-001-A01.
